# SDR SWAA2021011241202

- Difficulty date: January 7, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN BS 1016 BETWEEN STR 23R AND STR 24L AT LOWER FUSELAGE.   REMOVED CORROSION LOC ON EXTERNAL SKIN BS 1016 BTW STR 23R AND STR 24L AT LOWER FUSELAGE EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS IAW B737-700 P1 AND P3 SRM 53-00-01-1A-1 PAR 4B(2)(B) FIG 103 DETAIL C AND P2 AND P4 SRM 53-00-01-1A-1 PAR 4C(2) FIG 103 DETAIL C MEASURED OF REWORKED AREA P1: L= 97' W=1.960' P2: L=44.5' W=0.623' P3: L=3.800' W=0.393' P4: L=12.500' W=0.400' TOOL USED CALIPER P/N 500-193 S/N 1116081 DUE DATE 24SEP21 AND MRT P1: P1=0.063' P2=0.080' P3=0.071' P4=0.080'.
